Predictable non-linearities in U.S. inflation release_wjw357jb4fhube7icb46ozemr4

by Jane M. Binner, C. Thomas Elger, Birger Nilsson, Jonathan A. Tepper

Published in Economics Letters by Elsevier BV.

Volume 93p323-328 (2006)

Archived Files and Locations

application/pdf  96.8 kB
file_niy3mqyf2bhldbd4dzmfgrndgu
irep.ntu.ac.uk (web)
web.archive.org (webarchive)
application/pdf  119.6 kB
file_7tvztyllabeivnaa2h3f5adbj4
www.inf.ed.ac.uk (web)
web.archive.org (webarchive)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2006
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0165-1765
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 9db85ee1-8d52-4161-8d26-d80eb7a743cf
API URL: JSON